

Joint Councils Public Sector Chief Information Officer Public Sector Service Delivery Council

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secte



DRAFT-V.4

TUESDAY, OCTOBER 3RD, 2017

ICCS ANNUAL GENERAL MEETING

10:30 A.M. - 11:50 A.M. ADT

HENRY JOHNSON

DELTA PRINCE EDWARD HOTEL

18 QUEEN STREET, CHARLOTTETOWN, PEI

WELCOME LUNCH

11:50 A.M. – 12:50 P.M. ADT STEEVES MCGEE

(12:50 P.M. PARTICIPANTS TO GATHER IN HOTEL LOBBY FOR LEARNING EVENT PROGRAM)

LEARNING EVENT CLIENT CENTRIC SERVICES

Atlantic Technology Centre & Tour of Confederation Bridge

1:00 P.M. - 5:30 P.M. ADT

Atlantic Technology Centre (ATC) is Prince Edward Island's showcase facility.

Where Information Technology and New Media companies seek a competitive business environment, educational and corporate training programs take place next to applied research and development operations, and user friendly Activity Centres equipped with the latest technology promote best of practices. Atlantic Technology Centre provides a place for ideas to flow, driven by a spirit of interchange and growth. The dynamic environment puts Information Technology and Media production organizations of all sizes under one roof, forming a base for collaboration and business.

Dress Requirements (Tour of Confederation Bridge):

- Clothing: Casual attire keeping in mind that weather conditions can change (sweater/jacket).
- Personal Protective Equipment (PPE): you will be required to wear a hard hat and vest provided.
- Footwear: Comfortable footwear. Preferably, no open-toed shoes.



WELCOME RECEPTION 6:30 P.M. – 8:30 P.M. ADT

Prince Edward Island Brewing Co.

96 Kensington Road, Charlottetown (6:20 p.m. participants to gather in hotel lobby to board bus)

Business Casual

LEARNING EVENT PROGRAM 1:00 P.M. – 5:30 P.M. (APPROX.) 12:50 р.м. Delegates to gather in the lobby of the Delta Prince Edward Hotel. Depart Hotel and proceed to Startup Zone (31 Queen Street, 1st floor) 1:00 р.м. 1:05 – 1:20 Р.М. Site visit of the Startup Zone by Doug Keefe (15 MIN) The Startup Zone is Prince Edward Island's business incubator. The Startup Zone ignites new business ideas and accelerates new startups through business model development and by connecting residents with mentors and advisors. It provides office space with marketing, professional, and technical resources to help startups excel. Find out more at https://startupzone.ca/ Depart the Startup Zone and proceed to Atlantic Technology Centre, 176 Great 1:20 – 1:30 P.M. George Street, Charlottetown (15 MIN) 1:35 р.м. Welcome by Tracy Wood, CIO, PSCIOC Member & Learning Event Host 1:40 – 2:00 р.м. Presentation: PEI's Generic Service Model - (Priority: Client Centric Services) (20 MIN) Presenter(s): Scott Cudmore The Government of PEI launched its new website in June 2016. The new website aims to make information and services easy to find and use. It is intended to be Citizen centric and put public needs ahead of the organization, focusing on engagement and feedback. The website aims to have; timely and trusted content, be accessible for those with disabilities, bilingual capable and promote online services. To add improve the speed and capacity of the Government of PEI to provide online services, a Generic Services model is being used. By combining micro generic service in a variety of ways to form macro services, government is able to quickly improve its capacity for providing on line services for multiple departments to meet citizen expectations. 2:00 – 2:20 р.м. Presentation: PEI's Online Application for Corporation Registries (Priority: Client Centric Services) (20 MIN) Presenter(s): Adam Peters and Shauna Slaven The Corporate Services Office (Office) within the Department of Justice and Public Safety of

PEI is responsible for the registration of partnerships, sole proprietors, and business/trade



Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



	names, the incorporation of companies, non-profit corporations, co-operatives and credit
	unions, and the registration of extra-provincial corporations. The Online Corporate Business Registry (OCBR) project will modernize and improve the
	Division's IT system for managing business registrations within PEI. It will allow business
	and lawyers to self-manage registrations online, from incorporating, filings, and paying for
	those services online. The new system will also incorporate the Office's intent to adopt the
	CRA (Canada Revenue Agency) Business Number.
2:20 – 2:40 р.м.	Presentation: PEI's plan for Wireless Connectivity in all Island Schools
(20 Min)	(Priority: Cloud and Client Centric Services)
	Presenter(s): Derek MacEwen and Ed Malone
	The Wireless in Schools Project improved internet access and modernized equipment in all schools across PEI within three years from start to finish. This updated technology (including switches, desktops, laptops and chrome books) provides teachers with the flexibility to adapt to changing needs in learning and teaching. With the increased capacity of the Education network, students and teachers have greater access to online digital teaching resources and tools. This project provided all schools with equivalent standard technology and wireless access.
2:40 – 2:55 р.м.	Break & Delegates to board bus.
2:55 – 3:35 Р.М.	Depart ATC and proceed to Confederation Bridge
(40 MIN)	(Refreshments on the bus)
3:35 – 4:50 р.м.	Tour of Confederation Bridge ("Take the High Road")
(1HR 15 MIN)	This is the 20 year anniversary of the opening of the Confederation Bridge. This <u>unique tour</u> <u>not generally offered to the public</u> will allow you to see the inside innovation that has dramatically changed the way PEI does business. Today, the bridge, and the ease of access it provides to the mainland, drives almost every facet of the Prince Edward Island economy from the growth in export of potatoes and seafood to the significant increase in tourism numbers. This physical bridge highlights how foresight and basic foundational connectivity is the backbone to any systems growth in the same way that digital connectivity is foundationally important digital growth.
	For a photo tour go to
	https://www.flickr.com/photos/peigov/sets/72157681791090860/with/34432890992/
4:50 р.м. (40 міn)	Depart Confederation Bridge for Delta Prince Edward Hotel.
5:30 p.m. (approx.)	Arrival at Delta Prince Edward Hotel
Welcome Reception	
6:20 р.м.	Delegates to gather in the lobby of the Delta Prince Edward Hotel to depart for reception at the PEI Brewing Co.
6:30 – 8:30 р.м.	Reception at Prince Edward Island Brewing Co. PEI Kitchen Party
8:30 р.м.	Depart PEI Brewing Co. for Delta Prince Edward Hotel.